Abstract and Applied Analysis

Abstract and Applied Analysis / 2014 / Article
Special Issue

Advanced Theoretical and Applied Studies of Fractional Differential Equations 2013

View this Special Issue

Editorial | Open Access

Volume 2014 |Article ID 896105 | https://doi.org/10.1155/2014/896105

Dumitru Baleanu, Juan J. Trujillo, Bashir Ahmad, "Advanced Theoretical and Applied Studies of Fractional Differential Equations 2013", Abstract and Applied Analysis, vol. 2014, Article ID 896105, 1 page, 2014. https://doi.org/10.1155/2014/896105

Advanced Theoretical and Applied Studies of Fractional Differential Equations 2013

Received29 Dec 2013
Accepted29 Dec 2013
Published14 Jan 2014

The fractional calculus (derivatives and integrals of arbitrary order) has developed into an effective modeling methodology for a variety of real-world problems. Based on the wide applications in engineering and sciences such as physics, mechanics, chemistry, and biology, research on fractional ordinary and partial differential equations and other related topics is active and extensive around the world. In the past few years, the increase in the popularity of the subject can be witnessed by hundreds of research papers published in prestigious journals, several monographs, and international conferences and workshops.

The special issue, focused on the importance of fractional operators and their applications, received 65 papers. Only 33 highest quality papers were accepted for publication after the peer review process.

The research papers in this special issue cover various topics like numerical methods for fractional partial differential equations, practical sketching rules for fractional order systems, nonlocal boundary value problems of fractional q-difference equations, fractional steepest descent approach for modeling texture imaging, fractional order chaotic systems, fractional order circuits, approximate controllability of Sobolev type nonlocal fractional stochastic dynamic systems, fractional abstract Cauchy problems, positive solutions for a new coupled system of multiterm singular fractional integrodifferential equations, and asymptotic behavior of solutions to abstract stochastic fractional partial integro-differential equations.

Dumitru Baleanu
Juan J. Trujillo
Bashir Ahmad

Copyright © 2014 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.